Hi, hope you are well. Being on thyroid medicines should help you with weight loss. I need more details like your height, weight ,pattern etc to give you a proper diet. But meanwhile you should begin some workout on a daily basis like brisk walk, swimming or cycling. Do it for atleast 30 mins a day for 6 days a week. Exercising will also release happy hormones in your system and over a period it can reduce your dependency on anti depressants. Rice bran oil would be a very good heart friendly oil. Peanut, mustard, safflower are also good options. Eat low calorie, small frequent meals. Lots of fluid, fibrous foods. Don't skip breakfast and have a light dinner. For more details ping me on personal chat for an appointment. Hope this helps.
Hi - This is almost a common problems we r facing. U can solve by diet. U v to make low calorie diet low rice but little whole grains fibre based but Gluten free diet. like phulka, whole wheat, brown breads. u can use coconut oils or sunflower instead of rest oils. 500 G aswagandha roots, some sea foods, salty fishes,little more salt, selenium rich foods llbhelp ubfor hypothyroidism as well as weight loss. U r takiy depression medicines so there are impacts. so be brisk to moderate exercise on early morning as well evening. no junk,fast,cream based foods. No soyabean types foods, N spinach, broccoli, but tomatoes, cucumber, gourd family vegetables all. small but frequently meals. U can check one article writing by me on hypothyroidism diet. fresh water, timely working & fooding & nobstress.
Hello, Hypothyroidism itself is one of the cause for weight gain. Take levothyroxin as prescribed by general physician. Your TSH should come under normal limits. Avoid palm oil, use sunflower or safflower oil for cooking as it contains polyunsaturated fatty acid and zero cholesterol. Don't worry about weight too much ,since your your on antidepressants . Do aerobics daily ,avoid oily foods, junk foods.
Its not about only quality of cooking oil quantity also matter. You need proper consultation for weight loss as your thyroid levels are quite high and you are in antidepressants. What is your age height and weight.write me on personal chat for counseling